# SDR USAA950654

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47335
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tailcone
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD - THE AFT TAILCONE WAS INADVERTENTLY DEPLOYED.  THE TAILCONE DID NOT FALL AWAY ENOUGH TO PULL THE ESCAPE SLIDE OUT OF THE PACK TO DEPLOY.  MAINTENANCE REPAIRED THE DAMAGED CONE TIP AND REINSTALLED THE TAILCONE.  (W)
